| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Volume 49 Number 2
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 40 (2014): 84-88 |doi: 10.2306/scienceasia1513-1874.2014.40.084

New estimates of the remainder term in Simpson's quadrature formula for functions of bounded variation

Wenjun Liu*, Yun Sun

ABSTRACT:     In this paper we establish a refinement of Simpson's inequality for functions of bounded variation. As an application, we obtain some new estimates of the remainder term in Simpson's quadrature formula.

Download PDF

6 Downloads 1360 Views

College of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China

* Corresponding author, E-mail: wjliu@nuist.edu.cn

Received 30 Mar 2013, Accepted 3 Nov 2013